Bruising due to heparin injection

Bruising due to heparin injection

C008/5622 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.5MB

Downloadable file size: 2.0MB

Price image Pricing

Please login to use the price calculator


Caption: MODEL RELEASED. Close-up of bruising (haematoma or bleeding) in the skin in a 66 year old female patient, due to a clexane (heparin) injection. Heparin is an anti-coagulant drug that prevents blood clotting. This skin bleeding occurred because the patient was already on other anti-coagulant drugs (aspirin and clopidogrel) for pulmonary embolism (clot in the lung).

Release details: Model release available. Property release not available.

Keywords: 66 year old, adverse reaction, anti-coagulant drug, bleeding, bruise, bruising, clexane, close up, close-up, clot, condition, diagnosis, disease, disorder, female, geriatric patient, haematoma, healthcare, heparin, medical, prevent blood clotting, pulmonary embolism, side effect, skin, treat, treated, treatment, vascular, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.